Alert archive / Florida / Flood Watches in 2012
Flood Watch 1, NWS Miami, FL
NWS Miami, FL issued this flood watch at Apr 21, 2012, 4:45 AM EDT for 7 counties in Florida. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2012, 4:45 AM EDT (08:45 UTC)
- Expired
- Apr 21, 2012, 7:05 PM EDT
- In force
- 14 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
214 WGUS62 KMFL 210845 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 445 AM EDT SAT APR 21 2012 FLZ063-066>075-168-172>174-212100- /O.NEW.KMFL.FA.A.0001.120421T0845Z-120422T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 445 AM EDT SAT APR 21 2012 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WATCH FOR ALL OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE...COASTAL PALM BEACH...FAR SOUTH MIAMI DADE... GLADES...HENDRY...INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI DADE AND METRO PALM BEACH. * THROUGH SUNDAY MORNING * A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER THE EASTERN GULF OF MEXICO ASSOCIATED WITH A WEAK ENERGY IMPULSE WILL CONTINUE TO MOVE ACROSS SOUTH FLORIDA TODAY. IN ADDITION...A SECOND AREA OF STORMS ACROSS THE CENTRAL GULF ASSOCIATED WITH DEVELOPING LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE PENINSULA TONIGHT. MUCH OF THE REGION HAS RECEIVED 1 TO MORE THAN 3 INCHES OF RAIN OVER THE PAST 48 HOURS. PERIODS OF THUNDERSTORMS WILL MOVE ACROSS SOUTH FLORIDA THROUGH SUNDAY MORNING WITH RAINFALL RATES AT TIMES EXCEEDING 1 TO 2 INCHES PER HOUR. THESE RAINFALL RATES COMBINED WITH THE RECENT RAINFALL ACROSS THE REGION MAY RESULT IN FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
2 follow-up statements
853 WGUS62 KMFL 211841 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 241 PM EDT SAT APR 21 2012 FLZ063-066>075-168-172>174-221200- /O.CON.KMFL.FA.A.0001.000000T0000Z-120422T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 241 PM EDT SAT APR 21 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE... COASTAL PALM BEACH...FAR SOUTH MIAMI DADE...GLADES...HENDRY... INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI DADE AND METRO PALM BEACH. * THROUGH SUNDAY MORNING * THUNDERSTORM CHANCES WILL BE ON THE INCREASE THROUGH LATE NIGHT, ALONG WITH THE POTENTIAL FOR TORRENTIAL RAINS. MUCH OF THE REGION HAS RECEIVED 1 TO MORE THAN 3 INCHES OF RAIN OVER THE PAST 48 HOURS. RAINFALL RATES OF AROUND 3 INCHES PER HOUR WILL ACCOMPANY THE STRONGEST STORMS. LOCALIZED HIGH RAINFALL AMOUNTS OF 3 INCHES OR MORE, WHEN COMBINED WITH THE RECENT RAINFALL ACROSS THE AREA, MAY RESULT IN FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ GREGORIA
844 WGUS62 KMFL 212305 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 705 PM EDT SAT APR 21 2012 FLZ063-066>075-168-172>174-220015- /O.CAN.KMFL.FA.A.0001.000000T0000Z-120422T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 705 PM EDT SAT APR 21 2012 ...FLOOD WATCH IS CANCELLED FOR ALL OF SOUTH FLORIDA... THE HEAVY RAINS HAVE NOT MATERIALIZED THIS AFTERNOON OVER SOUTH FLORIDA. AT THE SAME TIME...DRIER AIR IN THE MID TO UPPER LEVELS HAS ALSO WORKED INTO THE AREA FROM THE GULF OF MEXICO. THEREFORE...FLOODING RAINS ARE NO LONGER EXPECTED OVER SOUTH FLORIDA TONIGHT. SO THE FLOOD WATCH IS CANCELLED FOR ALL OF SOUTH FLORIDA. $$ BAXTER
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Apr 21, 4:18 AM EDT, 27 minutes earlier.
Area forecast discussion, Apr 21, 4:18 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT SAT APR 21 2012
...STRONG TO SEVERE STORMS POSSIBLE OVER S FLORIDA TODAY AND TONIGHT...
...HEAVY RAINS WITH POSSIBLE FLOODING THIS AFTERNOON AND EVENING...
...MINOR COASTAL FLOODING POSSIBLE COASTAL COLLIER THIS AFTERNOON
AND TONIGHT...
.SHORT TERM...THROUGH SUNDAY...AREA OF THUNDERSTORMS ACROSS ERN
GULF OF MEX AND SOUTH FLORIDA ASSOCIATED WITH A WEAK ENERGY
IMPULSE SHOULD CONTINUE TO SLOWLY MOVE OVER THE LOCAL AREA THIS
MORNING. A SECOND AREA OF STORMS FURTHER WEST OVER THE CENTRAL
GULF ASSOCIATED WITH A MORE VIGOROUS SHORT WAVE WILL MOVE QUICKLY
TO THE ERN GULF THIS AFTERNOON AND OVER THE PENINSULA THIS
EVENING. EVEN THOUGH EXTENSIVE CLOUD COVER AND PRECIPITATION COULD
LIMIT INSTABILITY OVER THE LOCAL AREA THIS AFTERNOON...MODELS
STILL SHOW THE DEVELOPMENT OF A STRONG LOW LEVEL JET...AND STRONG
DIVERGENCE ALOFT AND THIS WILL LIKELY RESULT IN STRONG TO SEVERE
STORMS ESPECIALLY LATE AFTERNOON AND EVENING HOURS. THE MAIN
THREAT IS EXPECTED TO BE DAMAGING WINDS BUT ISOLATED TORNADOES AND
LARGE HAIL ARE ALSO POSSIBLE. CONVECTION SHOULD BEGIN TO DECREASE
BY SUNDAY MORNING AS THE SHORT WAVE RAPIDLY MOVES EAST ACROSS
NORTH CENTRAL FLORIDA AND INTO THE ATLANTIC BY 18Z SUNDAY.
RESIDENTS AND VISITORS IN SOUTH FLORIDA SHOULD CONTINUE TO MONITOR
THIS DEVELOPING WEATHER SITUATION AND BE READY TO TAKE ACTION
SHOULD ANY WARNING BE ISSUED.
THE ABUNDANT MOISTURE IN THE ATMOSPHERE AND POSSIBLE ORGANIZED
CONVECTION AND TRAINING OF ECHOES WILL LIKELY RESULT IN LOCALLY
HEAVY RAINS ACROSS MOST OF THE LOCAL AREA TODAY. EXPECT WIDESPREAD
RAINFALL OF 1-2" INCHES OVER MUCH OF S FLORIDA WITH LOCALIZED
ISOLATED AMOUNTS OF 3-5" POSSIBLE. A FLOOD WATCH HAS BEEN ISSUED
FOR ALL OF SOUTH FLORIDA THROUGH SUNDAY MORNING.
INCREASING SOUTHWEST WINDS WILL LEAD TO A HIGH RISK OF RIP CURRENTS
AND ROUGH SURF ALONG THE WEST COAST OF SOUTH FLORIDA THIS AFTERNOON.
COASTAL FLOODING IS ALSO POSSIBLE ALONG THE WEST COAST. WATER
LEVELS MAY REACH 2 TO 3 FT ABOVE THE REGULAR HIGH TIDE THIS
AFTERNOON AND AGAIN SUNDAY MORNING ANYWHERE FROM MARCO ISLAND TO
EVERGLADES CITY. ANY AREAS TYPICALLY VULNERABLE TO MINOR COASTAL
FLOODING SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS
SYSTEM DEVELOPS AND TRACKS EAST OVER THE FL PENINSULA.
.LONG TERM...MONDAY THROUGH FRIDAY...THE SHORT WAVE TROUGH AND ASSOCIATED
SURFACE LOW/FRONT SHOULD CONTINUE TO MOVE RAPIDLY NE WITH MUCH
DRIER AIR SPREADING SOUTHEAST ACROSS THE LOCAL AREA. MUCH DRIER
CONDITIONS AND SLIGHTLY COOLER TEMPERATURES SHOULD PREVAIL THROUGH
THIS PERIOD.
&&
.MARINE...CONDITIONS SHOULD BEGIN TO DETERIORATE QUICKLY TODAY AHEAD
OF THE APPROACHING LOW/FRONT WITH WINDS INCREASING ABOVE ADVISORY
CRITERIA POSSIBLY BY THIS AFTERNOON ACROSS THE GULF OF MEX WATERS
THEN SPREADING TOWARD LAKE OKEECHOBEE AND THE ATLANTIC WATERS
TONIGHT. AT THIS TIME IT LOOKS LIKE HAZARDOUS MARINE CONDITIONS
SHOULD CONTINUE AT LEAST THROUGH MONDAY MORNING.
&&
.FIRE WEATHER...NO CONCERNS AT THIS TIME BUT MUCH DRIER CONDITIONS
ARE EXPECTED TO SPREAD ACROSS SOUTH FLORIDA EARLY NEXT WEEK WITH RH
FALLING AT OR BELOW 35%.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 69 83 64 / 80 70 50 10
FORT LAUDERDALE 84 70 83 65 / 80 70 50 10
MIAMI 83 71 84 65 / 80 70 50 10
NAPLES 82 69 80 65 / 80 70 50 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY MORNING FOR COASTAL BROWARD-COASTAL
COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
HIGH RIP CURRENT RISK FROM 2 PM EDT THIS AFTERNOON THROUGH
MONDAY MORNING FOR COASTAL COLLIER.
COASTAL FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH SUNDAY
AFTERNOON FOR COASTAL COLLIER.
AM...SMALL CRAFT ADVISORY FROM 2 AM SUNDAY TO 11 AM EDT MONDAY FOR
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 2 AM SUNDAY TO 4 AM EDT MONDAY FOR
LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 11 AM EDT
MONDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...60/BDHazardous weather outlook, Apr 20, 4:56 PM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 456 PM EDT FRI APR 20 2012 AMZ610-630-FLZ063-066>075-168-172>174-210400- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 456 PM EDT FRI APR 20 2012 ...SCATTERED THUNDERSTORMS THIS EVENING AND AGAIN LATE TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT THROUGH THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING MAINLY OVER THE EASTERN HALF OF THE SOUTH FLORIDA PENINSULA. LATE TONIGHT, AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE GULF IS EXPECTED TO MOVE EAST INTO THE REGION. THE MAIN IMPACT FROM ANY STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, LOCALLY HEAVY RAIN, AND GUSTY WINDS. WATERSPOUTS: INCREASING SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS LATE TONIGHT ALONG WITH FAVORABLE WIND PROFILES WILL LEAD TO A SLIGHT RISK OF WATERSPOUTS OFF THE SOUTHWEST FLORIDA COAST. WIND: ANY THUNDERSTORMS THIS EVENING AND AGAIN OVERNIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 45 TO 50 MPH. RIP CURRENTS: MODERATE SOUTHEASTERLY WINDS WILL CREATE A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. FLOODING: ANY THUNDERSTORMS OR HEAVY SHOWERS THIS EVENING AND OVERNIGHT WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH LOCALIZED MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS AHEAD OF A STRONG DEVELOPING COLD FRONT MAY OCCUR ACROSS SOUTH FLORIDA THIS WEEKEND. ACCORDING TO THE LATEST FORECAST, CONDITIONS COULD BE MOST FAVORABLE LATER ON SATURDAY INTO EARLY SUNDAY. AT THIS TIME, ANY SEVERE THUNDERSTORMS THAT DEVELOP COULD SUPPORT ISOLATED TORNADOES, DAMAGING WIND GUSTS AND POSSIBLY LARGE HAIL. FORECAST DETAILS ON THIS POTENTIAL SEVERE WEATHER WILL BE FURTHER REFINED, SO STAY TUNED TO THE LATEST FORECAST UPDATES. MARINE CONDITIONS WILL ALSO DETERIORATE AHEAD OF THE FRONT AS EARLY AS SATURDAY EVENING WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY BY EARLY SUNDAY AS WINDS AND SEAS INCREASE ACROSS LOCAL GULF AND ATLANTIC WATERS. MINOR COASTAL FLOODING IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT ALONG THE GULF COASTAL AREAS FROM MARCO ISLAND TO EVERGLADES CITY AS WATER LEVEL REACH BETWEEN 1 AND 2 FEET ABOVE REGULAR HIGH TIDE. THE RISK OF RIP CURRENTS WILL INCREASE OVER THE WEEKEND ON BOTH THE ATLANTIC AND GULF COAST BEACHES AHEAD OF A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Local storm report, Apr 20, 11:18 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1118 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST PEMBROKE PINES 26.01N 80.34W
04/20/2012 M49 MPH BROWARD FL MESONET
A WIND GUST OF 49 MPH WAS RECORDED AT SILVER TRAIL MIDDLE
SCHOOL IN PEMBROKE PINES.
&&
GREGORIALocal storm report, Apr 20, 11:25 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1125 PM EDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST 1 E DOLPHINS STADIUM 25.95N 80.23W
04/20/2012 M48 MPH MIAMI-DADE FL MESONET
GUST OF 48 MPH WAS RECORDED AT SUN LIFE STADIUM. TIME
ESTIMATED.
&&
GREGORIASpecial weather statement, Apr 21, 4:44 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EDT SAT APR 21 2012
FLZ073-173-174-210930-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL
444 AM EDT SAT APR 21 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 530 AM EDT
* AT 442 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FLORIDA CITY...AND MOVING
NORTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD GENERAL AIRPORT...
FLORIDA CITY...
HOMESTEAD...
HOMESTEAD MIAMI SPEEDWAY...
THE REDLAND...
NARANJA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2535 8055 2543 8063 2566 8046 2552 8032
2547 8033 2547 8032 2545 8033
TIME...MOT...LOC 0844Z 228DEG 12KT 2543 8052
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 20, 8:49 PM EDT | Areal Flood Advisory | MFL | Broward | 72 min |
| Apr 20, 10:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Apr 21, 12:17 AM EDT | Areal Flood Advisory | MFL | Collier | 118 min |
| Apr 21, 2:15 AM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Apr 21, 4:09 AM EDT | Coastal Flood Watch | MFL | Collier | 15 hr |
| Apr 21, 4:09 AM EDT | Rip Current Statement | MFL | Collier | 64 hr |
| Apr 21, 4:44 AM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Apr 21, 4:52 AM EDT | Small Craft Advisory | MFL | 69 hr | |
| Apr 21, 5:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Apr 21, 8:39 AM EDT | Special Marine Warning | MFL | 66 min | |
| Apr 21, 9:43 AM EDT | Special Marine Warning | MFL | 47 min | |
| Apr 21, 7:15 PM EDT | Coastal Flood Statement | MFL | Collier | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.